MAUDE Adverse Event Report: Medacta International SA GMK Hinge Total Knee System; GMK-HINGE Tibial Tray - 3L

Medacta International SA GMK Hinge Total Knee System; GMK-HINGE Tibial Tray - 3L
Model Number 02.09.4003L
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 07/15/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The patient had primary left knee surgery with competitor products.On (b)(6) 2024, the patient was revised to medacta gmk-hinge implants.Presently, on (b)(6) 2026, the patient came in due to signs of infection and the pathogen is unknown.The surgeon performed a washout, removed all implants and placed a cemented antibiotic spacer with external fixation.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 21 july 2026 gmk-hinge 02.09.4003l gmk-hinge tibial tray - 3l (k130299) lot.2400767: (b)(4) items manufactured and released on 18-mar-2024.Expiration date: 04-mar-2029.No anomalies found related to the problem.To date, all items of the same lot have been sold, with no similar reported events during the period of review.Gmk-hinge 02.09.0326uch gmk-hinge - uc tibial insert - size3 - 26 mm (k172347) lot.2008821: (b)(4) items manufactured and released on 26-feb-2021.Expiration date: 16-feb-2026.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold, with no similar reported events during the period of review.Gmk-hinge 02.09.2603l gmk-hinge femoral component l - size3 (k130299) lot.2340875: (b)(4) items manufactured and released on 11-apr-2024.Expiration date: 11-mar-2029.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold, with no similar reported events during the period of review.Root cause: infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.

Brand Name
GMK Hinge Total Knee System
Common Device Name
GMK-HINGE Tibial Tray - 3L
Manufacturer (Section D)
Medacta International SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key50005870
Report Number3005180920-2026-00776
Device Sequence Number10242474
Product Code KRO
UDI-Device Identifier07630030825552
UDI-Public07630030825552
Combination Product (Y/N)N
PMA/510(K) Number
K130299
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 07/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.09.4003L
Device Lot Number2400767
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2026
Initial Report FDA Received Date07/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale